# SDR UPS01436079

- Difficulty date: June 4, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1598 - 1600 RBL 97 SEAT TRACK FOUND CRACKED.  M/D BS 1550 - 1630 RBL 98 TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIGURE 1 WORK DETAIL REF NRC 6286 CWS 303296 SRWS 918522.
